Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some results on the radial projection in Banach spaces


Author: R. L. Thele
Journal: Proc. Amer. Math. Soc. 42 (1974), 483-486
MSC: Primary 46B05
MathSciNet review: 0328550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain in this paper some new theorems on the radial projection onto the unit ball in Banach spaces, including in particular the following: A Banach space X is uniformly nonsquare if and only if the radial projection in X has Lipschitz constant strictly less than 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0328550-1
Article copyright: © Copyright 1974 American Mathematical Society